Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
133 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Small blisters, itching in scrotum, shaft. Using canesten cream. STD ruled out. Stopped canesten, will it reappear?

I have itching in the scrotum and parts of my shaft also itch specially during nightime. I have tried canesten cream but i'm not really sure if it's the right cream. It alleviates the itching but after i've stopped using it after two weeks, the itching returned. I have no discharge and i have ruled out STD since I'm in a monogamous relationship. There appears a very small blister or rash on the shaft and glans, but these have since disappeared when the itching subsided. Now I'm afraid these rash may reappear because i've stopped using canesten. Oh i have recently been treated for allergic reaction to food and was prescribed a floucinonide cream. The rashes (on my feet) has since disappeared. The itching on my penis area began around the time the allergic reaction (rashes on my feet) to food was diagnosed. Thanks

Wed, 18 Sep 2013
Report Abuse
General & Family Physician 's  Response
Hi, it appears that there is fungal infection, probably tenea cruris, or ring worm, etc. i advise you to consult a dermatologist for diagnosis and treatment.
I to my patient with such infection, prescribes, clotrimazole soap, grisofulvin tablets, albendazole tablets. Thank you.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin rash


Small blisters, itching in scrotum, shaft. Using canesten cream. STD ruled out. Stopped canesten, will it reappear?

Hi, it appears that there is fungal infection, probably tenea cruris, or ring worm, etc. i advise you to consult a dermatologist for diagnosis and treatment. I to my patient with such infection, prescribes, clotrimazole soap, grisofulvin tablets, albendazole tablets. Thank you.